# SDR CA990728063

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23078019
- Condition: Failed
- Location: Start/Gen
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED PREVIOUS PROBLEMS WITH GENERATOR STAYING ON-LINE.  DURING TAXI TO HANGAR, AREA SMOKE WAS OBSERVED FROM ENGINE COMPARTMENT.  STARTER WAS REMOVED AND REPLACED DUE TO REAR BEARING FAILURE.
